# SDR 99UAL900377

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mismanufactured
- Location: Bs 303.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN OVERSIZED COUNTERSUNK FASTENER WAS FOUND IN THE FUSELAGE SKIN AT BS 303.5 BETWEEN STRINGER 3L AND 4L.  THE HOLE IS COMMON TO THE SKIN, DOUBLER AND BEAR STRAP AND THE FASTENER COUNTERSINK CREATES A KNIFE EDGE CONDITION IN THE SKIN AND BONDED DOUBLER.  THE FASTENER HOLE WAS OVERSIZED IN THE SKIN AND DOUBLER IN ORDER TO REMOVE THE KNIFE EDGE CONDITION AND A FREEZE PLUG WAS INSTALLED PER SRM 51-10-7.  THIS REPAIR WAS APPROVED BY BOEING'S DER WITH AN 8110-3.
